Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

GERD, chest pressure, back pain. Taking tecta, stopped. Cure for symptoms?

Hi about a month ago I was diagnosed with gerd . Pressure in my chest and pain in my side and really bad pain on the middle of my back I was out on tecta and after 2 weeks if taking it I felt better so I stopped taking it. Now I m getting that pressure in my chest again not really pain but allot of pain in my back again
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be attributed to GERD.
Gastro esophageal reflux disease is caused by the reflux of acid from stomach to esophagus due to relaxation of the sphincter at the lower part of esophagus.
Tecta is pharmacologically Pantoprazole, which provides symptomatic relief by preventing acid formation in stomach.

Management of GERD consists of:
1. Lifestyle modification- like weight reduction, sleeping on the left side, or with upper body raised.
2. Dietary modification- avoid consuming irritating substances such as acidic & rich foods, caffeine, nicotine, and alcohol.
3. Medical management- Proton pump inhibitors like Omeprazole, Pantoprazole,etc. (which prevent acid formation in stomach) Metoclopramide can also be used but it has some side effects on long term usage
4. Surgical treatment- includes Fundoplication, done when medical measures fail.

So, it will be better to consult a Gastroenterologist, get a proper examination done & discuss regarding the management plan.

There is no need to will be fine.
Please let me know if you have any further queries.
You can ask me a direct query on this website using the below link:

Wishing you a good health.
Take care.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor